Items where Subject is "230000 Mathematical Sciences > 239900 Other Mathematical Sciences > 239901 Biological Mathematics"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors Name | Item Type
Jump to: C | H | L | M
Number of items at this level: 6.


Chong, Albert K.-F. (2007) Biology and zoology. In: Applications of 3D measurement from images. Whittles Publishing, Dunbeath, Scotland, pp. 210-224. ISBN 1870325699; 9781870325691


Henry, B. I. and Langlands, Trevor and Wearne, S. L. (2008) Fractional cable models for spiny neuronal dendrites. Physical Review Letters, 100 (12). pp. 1-4. ISSN 1079-7114


Langlands, T. A. M. and Henry, B. I. (2010) Fractional chemotaxis diffusion equations. Physical Review E: Statistical Nonlinear and Soft Matter Physics, 81 (5). pp. 1-12. ISSN 1539-3755

Langlands, Trevor and Henry, B. I. and Wearne, S. L. (2009) Fractional cable equation models for anomalous electrodiffusion in nerve cells: infinite domain solutions. Journal of Mathematical Biology, 59 (6). pp. 761-808. ISSN 1432-1416

Loch, B. I. and Belward, J. A. and Hanan, J. S. (2005) Application of surface fitting techniques for the representation of leaf surfaces. In: MODSIM05: International Congress on Modelling and Simulation: Advances and Applications for Management and Decision Making, 12-15 Dec 2005, Melbourne, Australia.


Majid, Z. and Chong, A. and Setan, H. and Ahmad, A. and Rajion, Z. A. (2006) Natural features technique for non-contact three dimensional craniofacial anthropometry using stereophotogrammetry. Archives of Orofacial Sciences, 1. pp. 42-50. ISSN 1823-8602

This list was generated on Sat Jun 23 23:37:33 2018 AEST.